# SDR IPXA2017091421715

- Difficulty date: August 22, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75397
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TAILCONE AFT END, RT FRAME IS CRACKED AT THE UPPER LATCH.   REPAIRED THE TAILCONE FRAME IAW SRM 53-80-07, REPAIR 4.
